# SDR SWIA971704

- Difficulty date: February 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

TRIM WHEEL FROZE AT ALTITUDE, THROUGH DESCENT.  REPLACED BOTH ELEVATOR TRIM ACTUATORS WITH SERVICEABLE UNITS IAW MM 273702.
